# SDR AWXA200501233

- Difficulty date: October 4, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630088
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED WEB CRACKED, 1.5 INCHES IN LENGTH, AT BS 178 FROM BL 17.5L TO BL 29.5L AND FROM WL 184.5 TO WL 240.  MAINTENANCE REMOVED CRACKED WEB FROM BS 178 IAW BOEING 737-300 SRM 51-40-02-0G.  FABRICATED NEW WEB IAW BOEING 737-300 SRM 51-30-01-0G AND DWG 65-16300.  INSTALLED FABRICATED REPAIR PARTS AT BS 178 FROM BL 17.5L TO BL 29.5L AND FROM WL 184.5 TO WL 240 IAW BOEING 737-300 SRM 51-40-02-0G.
